Difference operators with Sobolev type Meixner polynomials as eigenfunctions [niet eerder opgevoerd]

H Bavinck, R Koekoek

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)163-177
    Number of pages15
    JournalComputers & Mathematics with Applications
    Volume36
    Issue number10-12
    Publication statusPublished - 1998

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this